On Regularity of Certain Linear Expansions of Dynamical Systems on a Torus
Abstract
We investigate the problem of the existence of the Green–Samoilenko function for linear expansions of dynamical systems on a torus of the form dϕdt=a(ϕ), C(ϕ)dϕdt+12˙C(ϕ)x=A(ϕ)x, where C(ϕ) ∈ C′(T m; a) is a nondegenerate symmetric matrix.Downloads
Published
25.04.2002
Issue
Section
Short communications
How to Cite
Kulik, V. L., and N. V. Stepanenko. “On Regularity of Certain Linear Expansions of Dynamical Systems on a Torus”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 4, Apr. 2002, pp. 568-74, https://umj.imath.kiev.ua/index.php/umj/article/view/4094.